# SDR DALA2023031702024

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,542 hours, 21,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DURING LIGHTNING STRIKE INSP FOUND DMG AFTER BLEND OUT LWR FUSELAGE 1.25 DIAMETER & 0.030 DIMETER AT FUSELAGE STA 535 & STRINGER L-28. CORRECTIVE ACTION: FOR 3 REMOVED RIVITS REQUIRE BHEC INSP AT STA 540 ST 28-L PER SRM REPAIR 53-00-01-2R-28. PREFORMED BHEC INSP PER B757-200 NDT PART 6 51-00-16 NO CRACKS INDICATION FOUND. PREFORMED STEPS 3,4,5 OF R.I 606946-14 NO FINDING NOTED SENT INFO TO ENGINEERING. CUTOUT COMPLETE AND ALL PICKUP HOLES ON DAMAGE STA 520 TO STA 540 STR 27-L TO BUTTLINE REG HFEC PER B757 SRM 53-00-01-2R-28 STEP 2E. PREFORMED HFEC ON STA 520 TO 540 STR CUTOUT PER 51-00-19 NO DAMAGE FOUND. FABRICATION DOUBLER AND FILLER AS LER R.I 606946-14. INSTALL SRM REPAIR 28 PER B757-200 SRM 53-00-01 REPAIR 28 REF RI 606946-14. (4785536)
